HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Engineering / Faculty of Engineering >
北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University >
No.37 >

せん断流における非対称渦列の安定性について

Files in This Item:
37_37-50.pdf471.92 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/40762

Title: せん断流における非対称渦列の安定性について
Other Titles: The Stability of Asymmetrical Double Rows of Vortices in a Uniform Shear Flow
Authors: 木谷, 勝1 Browse this author
有江, 幹男2 Browse this author
Authors(alt): Kiya, Masaru1
Arie, Mikio2
Issue Date: 12-Jun-1965
Publisher: 北海道大学
Journal Title: 北海道大學工學部研究報告
Journal Title(alt): Bulletin of the Faculty of Engineering, Hokkaido University
Volume: 37
Start Page: 37
End Page: 49
Type: bulletin (article)
URI: http://hdl.handle.net/2115/40762
Appears in Collections:北海道大学工学部研究報告 = Bulletin of the Faculty of Engineering, Hokkaido University > No.37

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University